# SDR UALA2011080804163

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,163 hours, 15,657 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 31075270
- Part serial: 395
- Condition: Leaking
- Location: Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH PACKS ON, BURNING OIL SMELL IN CABIN.  PER TAXI CREW, SMELL IS PRESENT WITH APU SUPPLYING AIR.  OPENED APU COMPT DOORS AND FOUND A LARGE VOLUME OF HYDRAULIC FLUID IN THE APU INTAKE DUCT.  FOUND EVIDENCE OF HYD FLUID LEAK INTO LOWER RUDDER COMPT APPEARS TO BE COMING FROM RT YAW DAMPER BUT CANNOT TURN ON HYD TO VERIFY BECAUSE OF CONCURRENT MAINTENANCE. REPLACED RT YAW DAMPER SERVO ACTUATOR 3CC2, REF AMIS ITEM 1632014.  CLEANED RESIDUAL HYD FLUID FROM VERT STAB COMPARTMENT AND LOWER FUSELAGE.
